Dipeptidyl peptidase-4 inhibitors and angioedema: A class effect?

研究成果: Article査読

9 被引用数 (Scopus)

抄録

Background Dipeptidyl peptidase-4 (DPP-4) inhibitors have been reported to be generally well tolerated. However, angioedema has been reported as one of the rare adverse events of these drugs. Case report We report a case in which angioedema induced by vildagliptin disappeared after changing to another DPP-4 inhibitor, alogliptin. Discussion Our case suggests that there is a difference in the risk of angioedema among DPP-4 inhibitors. To clarify this possibility, further investigation on the risk of angioedema among DPP-4 inhibitors is warranted.

本文言語English
ページ(範囲)e149-e150
ジャーナルDiabetic Medicine
30
4
DOI
出版ステータスPublished - 2013 4

ASJC Scopus subject areas

  • Internal Medicine
  • Endocrinology, Diabetes and Metabolism
  • Endocrinology

フィンガープリント 「Dipeptidyl peptidase-4 inhibitors and angioedema: A class effect?」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル